Nausea, upper abd pain x4months. Eat well, not overweight, no NSAIDs. Priloec didn't help. EGD showed inflammation. Waiting biopsies. Have lupus. Biopsy why?
Need more informatio. A biopsy is done to make certain there is no tumor or other side effect. Lupus would be unusual because of your symptoms and findings. We need to know more about your medications and your general medical health.
Gnawing upper&nausea abd pain x6 months. EGD =mild patchy gastric erythema. Otherwise normal. Waiting biopsy. I have lupus. Not on NSAIDs. Possible causes?
WaitForBiopsyReport. Pain in upper abdomen associated with nausea can be drom Chronic Gastritis,Peptic Ulcer Disease as well from gall bladder conditions.The endoscopy showed mild patchy gastric erythema which suggest gastritis.You have to wait for biopsy and H PYLORI test report.Treatment if h pylori negative will consist of acid suppression.Follow up with your GI Doctor. Read more...